Volume 30 • Number 2 • 2007

On Some Maps Concerning ga-Open Sets
M. Caldas, S. Jafari and R.K. Saraf

On RW-Closed Sets in Topological Spaces
S.S. Benchalli and R.S. Wali

Linear Differential Polynomials Sharing Three Values with Finite Weight
Abhijit Banerjee

Bounds on Random Infinite Urn Model
S. Boonta and K. Neammanee

On the Normal Meromorphic Functions
Rongping Zhu and Yan Xu

On Strongly Prime Semiring
T.K. Dutta and M.L. Das

Mathematical Model of Dengue Disease Transmission with Severe DHF Compartment
N. Nuraini, E. Soewono and K.A. Sidarto

Time-dependent Backward Stochastic Evolution Equations
AbdulRahman Al-Hussein

A Truncated Bivariate Cauchy Distribution
Saralees Nadarajah and Samuel Kotz

On Automatic Continuity of 3-Homomorphisms on Banach Algebras
Janko Bracic and Mohammad Sal Moslehian

Cordial Deficiency
Adrian Riskin